Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Loss of derivatives for systems of complex vector fields and sums of squares


Authors: Tran Vu Khanh, Stefano Pinton and Giuseppe Zampieri
Journal: Proc. Amer. Math. Soc. 140 (2012), 519-530
MSC (2010): Primary 32W05, 32W25, 32T25
Published electronically: September 27, 2011
MathSciNet review: 2846320
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss, both for systems of complex vector fields and for sums of squares, the phenomenon discovered by Kohn of hypoellipticity with loss of derivatives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32W05, 32W25, 32T25

Retrieve articles in all journals with MSC (2010): 32W05, 32W25, 32T25


Additional Information

Tran Vu Khanh
Affiliation: Dipartimento di Matematica, Università di Padova, via Trieste 63, 35121 Padova, Italy
Email: khanh@math.unipd.it

Stefano Pinton
Affiliation: Dipartimento di Matematica, Università di Padova, via Trieste 63, 35121 Padova, Italy
Email: pinton@math.unipd.it

Giuseppe Zampieri
Affiliation: Dipartimento di Matematica, Università di Padova, via Trieste 63, 35121 Padova, Italy
Email: zampieri@math.unipd.it

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11287-5
PII: S 0002-9939(2011)11287-5
Received by editor(s): September 30, 2010
Published electronically: September 27, 2011
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2011 American Mathematical Society